MathSciNet Relay Station
MathSciNet bibliographic data
MR1871186 (2003e:16001) 16-00 (16D10 16E50 16N60)
Tuganbaev, A. A. Semiregular, weakly regular, and $\pi$-regular rings. Algebra, 16. J. Math. Sci. (New York) 109 (2002), no. 3, 1509–1588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement